# SDR R61A201205030277

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 11,047 hours, 8,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT SEAT TRACK BEAM EXTENSION CORRODED BETWEEN FR 85-87.  MX REMOVED AND REPLACED LT SEAT TRACK BEAM EXTENSION IAW EMB 170/175 SRM 51-43-01.  PN 170-65669-003.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
